# SDR QXEA200602101

- Difficulty date: August 15, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Riser
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - CARGO PIT STEP RISER FORWARD SIDE CORRODED 7" INBOARD OF CARGO DOOR AND 7" DOWN FROM TOP STATION X600.0 AND Z104.5.  REPAIRED IAW DHC-8-200 SRM 51-40-11 AND 51-20-36.
